# SDR USAA2009093092668

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 1703661
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C4 - EEL - EMERGENCY ESCAPE PATH LIGHTS AND EMERGENCY EXIT IDENTIFIER LIGHT QUIT WORKING.  RESEATED PIN ON CONNECTOR ON LEFT EMERGENCY EXIT SIGN, OPS CHECKED GOOD IAW B757 AMM 33-51-11-3.
